# SDR FDEA2018090512319

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP ASSY I/B FWD HINGE (WING SIDE) UPPER MOUNT O/B BORE CORROSION. HINGE UPPER MOUNT O/B BORE (NR 2 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08, EXISTING HOLE DIA  0.944", FINAL HOLE DIA 0.950" MAXIMUM ALLOWABLE HOLE DIA 0.944". OVERSIZED BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-08 AND EA 1-5750-T03421926 P1 STEP 1A AND STEP 1. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
